Pain-Eze +/Rheu-Thritis (Oral)
Pain-Eze +/Rheu-Thritis (Oral) Drug and Prescription Information
Pain-Eze +/Rheu-Thritis (Oral)
Pain-Eze +/Rheu-Thritis (Oral) Medication Classification
ACETAMINOPHEN (By mouth)
Pain-Eze +/Rheu-Thritis (Oral) Brandname
Tylenol, Tylenol Children's, Tylenol Extra Strength, Tylenol Infants' Original, Tylenol Infants', Tylenol Arthritis, Tylenol Junior Strength, T-Painol, Q-Pap, Cetafen, Dolono, Tycolene, APAP, Genapap, Genebs
Pain-Eze +/Rheu-Thritis (Oral) is used for the Treatment
Acetaminophen (a-seet-a-MIN-oh-fen) Treats minor pain and reduces fever.
When To Not Use Pain-Eze +/Rheu-Thritis (Oral)
You should not use this medicine if you have had an allergic reaction to acetaminophen.
How Should You Use Pain-Eze +/Rheu-Thritis (Oral)
Tablet, Capsule, Liquid, Chewable Tablet, Long Acting Tablet
- Your doctor will tell you how much of this medicine to take and how often. Do not take more medicine or take it more often than your doctor tells you to. It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
- If you are taking this medicine without the advice of your doctor, follow the label directions on the medicine package. Do not take this medicine longer than 10 days in a row, unless your doctor tells you otherwise.
- You may take this medicine with or without food.
- The chewable tablet should be chewed or crushed before you swallow it.
- Shake the oral liquid well just before each use. Measure the liquid with a marked measuring spoon or medicine cup.
- Do not crush, chew, or break the extended-release tablet. Swallow it whole.
- Drink a full glass of water when taking this medicine. If a dose is missed:
- If you are taking this medicine on a regular schedule and you miss a dose or forget to take your medicine, take it as soon as you can. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose.
- Do not use extra medicine to make up for a missed dose.
Proper Pain-Eze +/Rheu-Thritis (Oral) Storage
Store Pain-Eze +/Rheu-Thritis (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep Pain-Eze +/Rheu-Thritis (Oral) and all medications out of the reach of children.
What To Avoid While Using Pain-Eze +/Rheu-Thritis (Oral)
Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.
- Do not drink alcohol while you are using this medicine. Acetaminophen can damage your liver and drinking alcohol can increase this risk. If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.
- Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine.
- Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
Pain-Eze +/Rheu-Thritis (Oral) Warnings
- Make sure your doctor knows if you are pregnant or breastfeeding, or if you have liver or kidney disease.
- Tell your doctor if your symptoms do not improve, or if you develop new symptoms such as redness or swelling. If you have been using this medicine for a fever and the fever lasts longer than 3 days, stop using the medicine and call your doctor.
- Make sure any doctor or dentist who treats you knows that you are using this medicine. Acetaminophen may affect the results of certain laboratory tests.
Pain-Eze +/Rheu-Thritis (Oral) Side Effects
Call your doctor right away if you notice any of these side effects:
- Allergic reaction: Itching or hives, swelling in face or hands, swelling or tingling in the mouth or throat, tightness in chest, trouble breathing
- Blood in stools or black, tarry stools
- Dark-colored urine or pale stools
- Lightheadedness, fainting, weakness, sweating
- Nausea, vomiting, loss of appetite, severe stomach pain
- Unusual bleeding or bruising
- Vomiting blood or material that looks like coffee grounds
- Yellow skin or eyes